# SDR 2007UALA00897

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 54,507 hours, 30,107 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG RED LIGHT ON WITH HANDLE DOWN AND LOCKED, GEAR DOWN AND LOCKED.  FAULTY DOWN LOCK CARD. REPLACED M981 RT MLG DOWN LOCK CARD.
